RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2003, Volume 39, Issue 1, Pages 4–23 (Mi ppi154)  

This article is cited in 1 scientific paper (total in 1 paper)

Kolmogorov $\varepsilon$-Entropy in Problems on Global Attractors of Evolution Equations of Mathematical Physics

M. I. Vishik, V. V. Chepyzhov


Abstract: We study the Kolmogorov $\varepsilon$-entropy and the fractal dimension of global attractors for autonomous and nonautonomous equations of mathematical physics. We prove upper estimates for the $\varepsilon$-entropy and fractal dimension of the global attractors of nonlinear dissipative wave equations.

Full text: PDF file (2153 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2003, 39:1, 2–20

Bibliographic databases:

UDC: 621.391:519.2

Citation: M. I. Vishik, V. V. Chepyzhov, “Kolmogorov $\varepsilon$-Entropy in Problems on Global Attractors of Evolution Equations of Mathematical Physics”, Probl. Peredachi Inf., 39:1 (2003), 4–23; Problems Inform. Transmission, 39:1 (2003), 2–20

Citation in format AMSBIB
\Bibitem{VisChe03}
\by M.~I.~Vishik, V.~V.~Chepyzhov
\paper Kolmogorov $\varepsilon$-Entropy in Problems on Global Attractors
of Evolution Equations of Mathematical Physics
\jour Probl. Peredachi Inf.
\yr 2003
\vol 39
\issue 1
\pages 4--23
\mathnet{http://mi.mathnet.ru/ppi154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2101341}
\zmath{https://zbmath.org/?q=an:1072.37056}
\transl
\jour Problems Inform. Transmission
\yr 2003
\vol 39
\issue 1
\pages 2--20
\crossref{https://doi.org/10.1023/A:1023622313456}


Linking options:
  • http://mi.mathnet.ru/eng/ppi154
  • http://mi.mathnet.ru/eng/ppi/v39/i1/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Li H., Zhou Sh., “Kolmogorov Epsilon-Entropy of Attractor for a Non-Autonomous Strongly Damped Wave Equation”, Commun. Nonlinear Sci. Numer. Simul., 17:9 (2012), 3579–3586  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:340
    Full text:117
    References:49
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020